Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Determination of characteristic values


Author: Mark Lotkin
Journal: Quart. Appl. Math. 17 (1959), 237-244
MSC: Primary 65.00
DOI: https://doi.org/10.1090/qam/105804
MathSciNet review: 105804
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Lotkin, Characteristic values of arbitrary matrices, Quart. Appl. Math. XIV, 267-275 (1956). MR 0090576
  • [2] J. Greenstadt, A method for finding roots of arbitrary matrices, MTAC 9, 47-52 (1955). MR 0073283
  • [3] R. L. Causey, Computing eigenvalues of non-hermitian matrices by methods of Jacobi type, J. Soc. Ind. Appl. Math. 6, 172-181 (1958). MR 0103583
  • [4] C. C. MacDuffee, The theory of matrices, Chelsea, New York, 1956, p. 76
  • [5] M. Lotkin, A set of test matrices, MTAC 9, 153-161 (1955) MR 0074919
  • [6] J. Todd, The condition of the finite segments of the Hilbert matrix, NBS Appl. Math. Ser. 39, 1954 MR 0068304

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/qam/105804
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society